should I start my medicine , I really dont know what to do? All I know is I feel horrible. I took zoloft for many years , But my body feels sore to the touch, muscle ache. Help
Call the pharmacy and ask them if you are having a bad response. If you are, get to the ER. If they are unable to help, best to call the ER and ask them. Poison control is also a choice.
The med he takes is another class of drugs and different from yours. It adds norepinephrine with the SSRI. The muscle problem makes sense. Though it should run its course, talk to the doc to know when to restart your medication. Don't just start again.
Finally, please get a weekly divided pill box. Place your meds, supplements and so forth in it. The mistake won't happen again and you can tell at a glance if you remembered to take your med. I have found it has saved me a number of times when I was busy and did not recall if I took something or not. Hope you are much better soon. Karen
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2011 • 2 answers
Posted 10 Oct 2011 • 3 answers
Posted 23 Nov 2011 • 2 answers
Posted 25 Aug 2013 • 4 answers
Posted 3 Feb 2015 • 2 answers